Dominance hierarchies reduce the number of hopeful reproductives in polygynous queenless ants

Document type :
Journal articles
Complete list of metadatas

https://hal-cnrs.archives-ouvertes.fr/hal-02174536
Contributor : Thibaud Monnin <>
Submitted on : Friday, July 5, 2019 - 10:33:06 AM
Last modification on : Friday, October 4, 2019 - 1:34:59 AM

Links full text

Identifiers

Citation

Mathieu Molet, Minus van Baalen, Thibaud Monnin. Dominance hierarchies reduce the number of hopeful reproductives in polygynous queenless ants. Insectes Sociaux, Springer Verlag, 2005, 52 (3), pp.247-256. ⟨10.1007/s00040-005-0801-5⟩. ⟨hal-02174536⟩

Share

Metrics

Record views

17